# SDR SWIA202401150007

- Difficulty date: January 7, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N122SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000431
- Aircraft time: 24,290 hours, 13,829 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG LEVER DISAG WARNING MESSAGE CAME ON WHEN LANDING GEAR FAILED TO EXTEND WITH THE LANDING GEAR LEVER.  RAN QRH FOR THE WARNING AND THEN RAN NAP 1-20.  LANDING GEAR EXTENDED WHEN WHEN WE FLIPPED THE ELECTRIC OVERRIDE SWITCH. (FLIGHT 5683 FILED CLOSED)REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IN REFERENCE TO ERJ 175 AMM 32-33-01 AND ERJ 175 FIM 32-61-00-810-810-A AND 32-61-00-810-867-A CMC FOR CODES 32611238PSS AND 32612223PSS  PLEASE REFERENCE AML 1276725 ALSO CLEARED STEER INOP MESSAGE SEE AML 1276092 FOR DISCREPANCY ALL MESSAGES CLEARED, STEERING OPS CHECKS GOOD PER ERJ 175 AMM 32-50-00-800-801-A
